Makale
Tam Makale
Uluslararası
2025
Development of Quantum Hermite-Hadamard Type Inequalities Using Green’s Function Techniques
EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS
Cilt 18 · Sayı 4 · ss. 1–18 · 01.11.2025
Atıf için künye
Khan, M. A., Saeed, T., Ali, S., Yıldız, Ç., & Alaoui, M. K. (2025). Development of Quantum Hermite-Hadamard Type Inequalities Using Green’s Function Techniques. EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 18(4), 1–18. https://doi.org/10.29020/nybg.ejpam.v18i4.6927
BibTeX
@article{khan2025-146733,
author = {Khan, Muhammad Adil and Saeed, Tareq and Ali, Sajjad and Yıldız, Çetin and Alaoui, Mohammed Kbiri},
title = {Development of Quantum Hermite-Hadamard Type Inequalities Using Green’s Function Techniques},
journal = {EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS},
year = {2025},
volume = {18},
number = {4},
pages = {1--18},
issn = {1307-5543},
doi = {10.29020/nybg.ejpam.v18i4.6927},
url = {https://akademik.atauni.edu.tr/yayinlar/146733-development-of-quantum-hermite-hadamard-type-inequalities-using-greens-function}
}